# SDR AWXA200200304

- Difficulty date: March 25, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 50,770 hours, 36,322 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Chord
- Part number: 654795220
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK 2 CRACKS WERE FOUND ON THE AFT CARGO DOOR LOWER BEAM (TEE CHORD) FORWARD END AT 2ND AND 3RD FASTENER HOLES ON VERTICAL LEG, CRACKS 1/8" AND 1/4" RESPECTIVELY.  MAINTENANCE TRIMMED OUT FORWARD END OF TEE CHORD, FABRICATED A REPAIR DOUBLER AND FILLERS A, B, C, & D, AND INSTALLED REPAIR PARTS IAW EO 52-33-02.
